I also had AFIB but had 2 ablations and fine now with meds. Besides tiredness sometimes I get heart palpatations. My Dr. says side effect from sotalol. Anybody else get these feelings?
5 Sep 2012
I am 65 years old and was diagnosed with AFIB last fall. I was put on sotalol 80 mg. I have had a few incidents of AFIB, the worst lasting four hours but the last couple only two hours. I had no side affects at all. For me it was an easy drug to take although I don't like taking this kind of medicine. I do get an occasional palpatations but doc said that's not a problem since it's just a few. Otherwise when I lay down at night to sleep I occasionally feel my heart beating, not in AFIB, just annoying. I had to be taken off it recently due to having to take a strong antibiotic for a lung infection.
3 Oct 2012
I take sotolal and carvedilol as well. I was taking lisinipril as well. I was exhausted and my bp would run 90/55 and heartrate really low . My dosage was 2 pills each a day. Dr cut out lisinipril . Half a sotolal and same Coreg. I feel much better now. Have congestive heart failure as well as Afib.
11 Feb 2013
I am on sotalol 40 mil every 12 hours and feel tired a lot.
I was put on it after having a virus/ pneumonia that caused afib.
I am hoping that I will be able to stop the med in the near future.
Has anyone stopped taking this drug successfully? I have not had any reoccurances of afib since taking the sotalol 2 1/2 months ago.
31 May 2013
I take sotalol 160 mgs twice daily! So you don't have it that bad! I've had afib since I was 20... Had pulmonary vein ablation last aug. it work for afib now I'm in tachycardia full time! Without sotalol my heart rate is between 120-160 bpm. Sotalol keeps it between 85-97bpm. It will make you very tired.. Beats being n afib though! My afib was around 250bpm! Only went into afib when I slept! God bless
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... get sick and can not keep anything on my stomach and also been real tired day and night. Is there anyone that takes these two meds that have the ...
0 answers • 22 Sep 2011
I have been on the 80mg 2x day for two years and just started getting symptoms again. Could dairy too close to dosage be affecting?
1 answer • 12 Apr 2012
Ankles hands and feet. I think it is from the coreg. Any one else have this issue?
3 answers • 21 May 2012
I´m in Sotalol since 2012 i take 80mg per day and i´m feeling well. My only question is: Sotalol cause pulmonary? Thank you Miguel
1 answer • 21 Apr 2014